Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the restriction map in field formation


Author: Hironori Onishi
Journal: Proc. Amer. Math. Soc. 56 (1976), 24-26
MSC: Primary 12A60
DOI: https://doi.org/10.1090/S0002-9939-1976-0409414-3
MathSciNet review: 0409414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we point out that in a field formation $ (G,\{ {G_F}\} ,A)$, if $ {h_2}(K/F) = {[K:F]^c}$ for every normal layer $ K/F$ with a fixed integer $ c \geqslant 0$, then for every tower $ F \subset E \subset K$ with $ K/F$ normal, the restriction map $ {H^2}(K/F) \to {H^2}(K/E)$ is surjective, and give an example with $ c = 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A60

Retrieve articles in all journals with MSC: 12A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409414-3
Keywords: Field formation
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society